# SDR DHL2006807509

- Difficulty date: November 9, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 3 TRACK LUGS WORN STA 682.000.  CUT OUT NR 3 TRACK DAMAGED SECTION IAW SRM 53-2-3 PG 17 FIG 6D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED CHANNEL AND PLUG TRACK (NEW) IAW SRM 53-2-3 PG 17 FIG 6D, SRM 51-3-0, SRM 51-3-1 PG 3.
